# SDR C8GA20090269

- Difficulty date: July 31, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 7075T6
- Condition: Corroded
- Location: Bs 990-1010
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP IT WAS NOTED THAT THE WEB AT BS 990 STR 27R-26R IS CORRODED.  REMOVED DAMAGED SECTION DIM 1.750" X 2.5".  FABRICATED FILLER FROM 7075 T6 DIM 1.750 X 2.5" AND DOUBLER FROM 7075 T6 .080" 15.125" X 4.25".  INSTALLED REPAIR, NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
